Various structures in 8-dimensional vector bundles over 8-manifolds

Volume 45 / 1998

Martin Čadek, Jiří Vanžura Banach Center Publications 45 (1998), 183-197 DOI: 10.4064/-45-1-183-197

Abstract

The paper is an overview of our results concerning the existence of various structures, especially complex and quaternionic, in 8-dimensional vector bundles over closed connected smooth 8-manifolds.

Authors

  • Martin Čadek
  • Jiří Vanžura

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image